# SDR FQAR20170516024

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: General aviation
- Aircraft: N626PA
- Make and model: Cessna 152
- Aircraft serial: 15281199
- Engine: Lyc O235L2C
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 986305320
- Condition: Twisted
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED  THE ENGINE WOULD RANDOMLY LOSE 50 - 200 RPM DURING CRUISE FLIGHT.  REPEATED INSPECTIONS COULD FIND NO MECHANICAL BASIS FOR THE REPORTED ISSUE.  FINALLY, WHEN THE ENGINE WAS GROUND RUN WITH THE COWLINGS OFF,  AN OBSEERVER POSTED BY THE AIRCRAFT SAW THE THROTTLE CABLE END WIRE FLEXING AND TWISTING, CAUSING UNCOMMANDED MOVEMENT OF THE THROTTLE VALVE. THE TROTTLE CABLE WAS REPLACED.
